# SDR RAIA2010042300001

- Difficulty date: April 23, 2010
- Submitted: April 25, 2010
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 24,733 hours, 23,313 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED SMOKE IN THE CABIN FOLLOWING TAKEOFF.  MAINTENANCE PERFORMED A DETAILED INSPECTION OF THE CABIN AREAS ABOVE AND BELOW THE FLOORBOARDS FOR SOURCES OF SMOKE.  NONE WERE FOUND.   ADDITIONALLY, MAINTENANCE INSPECTED THE BLEED LINES AND PNEUMATIC DUCTS THROUGHOUT THE AIRCRAFT AND PERFORMED AN OPERATIONAL CHECK OF THE BLEED AND PNEUMATIC SYSTEMS.  NO DEFECTS NOTED.
